Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Masturbation addiction, weakness and aches in head, back, legs post abstinence. How can I overcome this?

Hi, I am 27 years old. I am addicter of masturbation from 15-16 years. I does this atleast daily. I try hard to leave this addiction but i can t this because when i try to leave this addiction, after 15-20 days i feel very weak with many pains ( Headache , backpane, legs pain), please refer me some medicines that can help me.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Ajay
Thank you for getting in touch with us. As I see, you are uncomfortable with the fact that you masturbate daily. I would like you to note that masturbation is completely harmless and should not be a cause of concern. As long as it does not interfere in your daily lifestyle and activities, you should not be bothered about it. It is also considered a good way for a person to relieve himself and protects from various sexually transmitted diseases and HIV. The best way for you would be to indulge in some new activity like any sport, hobby, reading etc. That would take your mind off it and you will feel better. Hope this helped.
Dr. Gagandeep Dhillon
Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor